Hi Lilian, sorry to hear you are disappointed. Its important to manage those feelings but i certainly don't think its bad as you fear.
Nevertheless you've just told us the likely reason for you large increase in weight overnight. take way foods have a high salt level and salt in the blood needs to hold onto water. Just as if we quit salt altogether we'd lose a lot of water weight. But doing that is harmful too because our bodies do need some salt. About 1 tsp a day in total. I know that not having enough salt is important because you can become dehydrated without realising it because you do not feel thirsty, even though you've been sweating and peeing it all out. I experienced this but luckily did not get sick. I just got night cramps in my legs.
Whenever i eat my favourite japanese food when i go to the city i have a major weight hike overnight because asian food as well as most takeaway stuff is very high in salt. Cheese is high in salt. Processed foods are high in salt.
I am now not so bothered by the yo yo of my weight.
Other reasons i've seen for my water weight increase is menstruation
but for the most part i think the fluctuations have to do with salt and water and so i watch the scales go up and down massively sometimes and don't take it too seriously.
If you want to understand it better do some searches on the way the body regulates and salt and fluid levels in the body. I think its important for dieters to have some understanding of this because of way we read the scales and how that affects our moods.
For me i would be scared to do it only once a month because i might choose a bad day to do it and mistakenly think i'd lost no weight when i had if i was holding a lot of water that night.
Anyway look after your mood. Keep optimistic. Don't give up. You are on the right path.
Another thing that keeps my weight up overnight - usually over a few days is because i don't go to the loo every day so i get an increase from that. My depression meds cause that problem. And since i read that article about seratonin yesterday i now understand how and why my meds cause it.